Journal of Differential Equations
The existence of a positive solution to a Kirchhoff type problem on R-N is proved by using variational methods, and the new result does not require usual compactness conditions. A cut-off functional is utilized to obtain the bounded Palais-Smale sequences. (c) 2012 Elsevier Inc. All rights reserved.
Li, Y., Li, F., & Shi, J. (2012). Existence of a positive solution to Kirchhoff type problems without compactness conditions. Journal of Differential Equations, 253(7), 2285-2294.